Skin on nose makes me looks like a heavy drinker. WCFields come to mind!! (photos)
Doctor Answers 1
Although you do have a bit of background sun damage, I suspect that you may have rosacea which would explain why your skin is more reactive to certain substances. And I hate to break it to you, but coffee and spicy foods are just a couple of the known triggers of rosacea. Many patients complain of a stinging or burning sensation to a variety of topical medications, and I do find that tretinoin tends to be too harsh for my rosacea patients, in addition to the increased risk of developing redness or telangiectasias. I recommend seeing a board certified dermatologist for treatment and optimization of your skin care regimen.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.